Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Have bilirubin problem. Can I use Ursocol?

i have bibilirubin problem from past 3 months its got normal in last 15 days and now again its repeated now it is total is 1.5 mg/dl and i am using liv 52 cyrup thrice daily and are there any tablets can i use like ursocol 300mg as i have stopped these tablets using.......from past 15 days, or can u suggest me any other drug which can cure my bilirubin problem as quick as possible. and before that i want to mention when it got normal i have taken some quantity non-veg and now it increased to 1.5mg/dl ,can u suggest diet and medication ............
Asked On : Tue, 15 Jan 2013
Answers:  1 Views:  464
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response

Thank you for the query.

Bilirubin level does not increase for no reason. Usually there is something causing it. So if you want to decrease it, you need to find the reason first. To do that, some tests are necessary. You should have abdominal ultrasound (to rule fatty liver and gallstones), liver tests (AST,ALT,GGTP,AP), direct and indirect bilirubin levels, blood work, HBV, HCV tests.

Hope this will help.
Answered: Sun, 29 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor